# SDR ASOA201001192

- Difficulty date: August 27, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,405 hours, 14,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR3 CEILING EMERGENCY LIGHT INOP.  RELAMPED NR 3 CABIN CEILING EMERGENCY LIGHT. OPS CHECK GOOD.
